| Catalog Number |
366480 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/27/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that bd vacutainer® sodium heparin (nh) blood collection tubes had a milky white powder with a film over it stuck at the bottom of the tubes.
Event or Problem Description
It was reported that bd vacutainer® sodium heparin¿ (nh) blood collection tubes had a milky white powder with a film over it stuck at the bottom of the tubes.
Additional Manufacturer Narrative
Investigation summary: bd received samples and photos from the customer facility for investigation.The photos were evaluated and the customer¿s indicated failure mode for foreign matter with the incident lot was not observed.Additionally, evaluation of the customer samples was performed and foreign matter was not observed.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.Investigation conclusion: based on evaluation of the customer samples, the customer¿s indicated failure mode for foreign matter with the incident lot was not observed as all samples met the required specifications.Additionally, the photos did not identify a specific product issue.Root cause description: based on the investigation, a root cause could not be determined.The product was found to be in conformance and meet release specifications.Rationale: complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.The bd business team regularly reviews the collected data for identification of emerging trends.